On first integrals for polynomial differential equations on the line

Tom 107 / 1993

Henryk Żołądek Studia Mathematica 107 (1993), 205-211 DOI: 10.4064/sm-107-2-205-211

Streszczenie

We show that any equation dy/dx = P(x,y) with P a polynomial has a global (on ℝ²) smooth first integral nonconstant on any open domain. We also present an example of an equation without an analytic primitive first integral.

Autorzy

  • Henryk Żołądek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek